Jump to content
  • HRN-Banner-800.jpg

Finasteride side affects start?


dave2012
 Share

Recommended Posts

Hello all.

Although I am new to the forum I have been reading for a couple of years so I have a little knowledge but not great!.

I started Finasteride 2 weeks ago 1.25mg every day "5mg tab split to 4".

I have no side affects and totally feel fine, my question is when if they do, start to kick in?.

I know every one is different but just a rough idea would give me a clue.

Thank you very much in advance!.

Link to comment
Share on other sites

Hey, I did the exact same thing, 10 days ago... generic Fin 5mg, split 4 ways... I noticed side affects almost immediately... I am 51 and have never had libido issues, or any other erectile dysfunction issues...at first, I thought it might be just psychological, since I had also read about the potential for side effects of this nature... but, after a day or two, I "tested" things out with my spouse, and definitely something was up... after a few more days, I just decided to not continue the treatment....I have read that in some patients the symptoms can linger for many months even after discontinuing...

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...